# SDR DXTA2010041504067

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Gulstm 200
- Aircraft serial: 113
- Aircraft time: 3,952 hours, 2,471 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4017821
- Part serial: R02046
- Condition: Overtemp
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

LEFT BATTERY OVERTEMPED TO 170 DEGREES AT FL320; DISCONNECTED BATTERY IAW CK LIST BUT TEMP REMAINED AT 170 DEGREES AND CONTINUED TO DECREASE TO NORMAL DURING THE LANDING AND TAXI.  EICAS MISCOMPARE MESSAGE ILLUMINATED THROUGH DESCENT FL310 AND REMAINED ON UNTIL LANDING.  REMOVED DEFECTIVE NR 1 MAIN BATTERY AND INSTALLED AN INSPECTED MAIN BATTERY.  PERFORMED A GOOD OPS CHECK, REF G200 CMPS 273016 AND 122001.
